# SDR XGN2013F00002

- Difficulty date: November 15, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 95110020
- Condition: Cracked
- Location: Lt Wing
- Part time: 20,485 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS MOUNT IS RIVETED ONTO THE REAR SPAR, IT IS WHERE THE LG MOUNTS INSIDE THE LT WING AFT SIDE.  THE BOLT THAT GOES THRU THE LG MOUNT GOES INTO THIS FITTING ON THE SPAR.  THE FITTING IS CRACKED HORIZONTALLY JUST ABOVE THE BOLT PASS THROUGH ON THE VERTICAL LEG OF THE FITTING.  THIS PLANE HAS 20,485.7 ACTT & IS ON A PART 135 CERT.  DUE TO THE TIME & SEVERAL POSSIBLE HARD LANDINGS OVER THE LAST 40 YEARS, BELIEVE CRACK IS A STRESS CRACK.  NO RECOMMENDATIONS TO PREVENT RECURRENCE.
